Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

A function space integral for a Banach space of functionals on Wiener space
HTML articles powered by AMS MathViewer

by G. W. Johnson and D. L. Skoug PDF
Proc. Amer. Math. Soc. 43 (1974), 141-148 Request permission

Abstract:

In an earlier paper the authors established the existence of Cameron and Storvick’s function space integral ${J_q}(F)$ for a class of finite-dimensional functionals $F$. Here we consider a space $A$ of not necessarily finite-dimensional functionals generated by the earlier functionals. We show that $A$ is a Banach space and recognize $A$ as the direct sum of more familiar Banach spaces. We also show that the function space integral $J_q^{{\text {an}}}(F)$ exists for $F \in A$. In contrast we give an example of an ${F_0} \in A$ such that $J_q^{{\text {seq}}}({F_0})$ does not exist.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 28A40, 46G10
  • Retrieve articles in all journals with MSC: 28A40, 46G10
Additional Information
  • © Copyright 1974 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 43 (1974), 141-148
  • MSC: Primary 28A40; Secondary 46G10
  • DOI: https://doi.org/10.1090/S0002-9939-1974-0340536-X
  • MathSciNet review: 0340536